Affordable Access

Publisher Website

Maximal elements of condensing preference maps

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
3
Issue
2
Identifiers
DOI: 10.1016/0893-9659(90)90017-6

Abstract

Abstract We use the methods of nonliner analysis [1–4] to prove the existence of a maximal element for a class of preference maps defined on a closed, bounded, and convex, but not necessarily compact, subset of a Banach space.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments